# SDR AALA201903129002

- Difficulty date: March 11, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 64,405 hours, 28,490 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Aft Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS IN AFT CABIN REPORTED AN ODOR DURING TAKE OFF AND ON LANDING.  MAINTENANCE COMPLIED WITH WC 26L00021001, AND REPLACED ALL EXTRACT FILTERS IN THE AFT GALLEY.  NO ODORS NOTED.
